# SDR 98ZZZX2290

- Difficulty date: June 4, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N67ND
- Make and model: Bbavia 8KCAB
- Aircraft serial: 66792
- System (JASC): 2810 · Fuel Storage
- Part: Tank
- Part number: 715371
- Condition: Leak
- Location: Lt Tank
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LEFT FUEL TANK WAS LEAKING OUT OF FILLER NECK AREA.  FOUND TANK BAFFLE BROKEN LOOSE IN TANK WHICH CAUSED CRACK AND LEAK AT FILLER NECK.  TANK REPAIRED/REPLACED.  SUBMITTER STATED THIS IS SECOND OCCURRENCE FOR THIS OPERATOR OF 2 8KCAB AIRCRAFT.
